TitleApplication of piecewise-linear approximation of probabilistic-time characteristics of queuing systems
AuthorsI.L. Krikunov, K.E. Gaipov
OrganizationSiberian Federal University
Krasnoyarsk, Russian Federation
AbstractNowadays many modern industries depend on satellite technologies to a greater or lesser extent. To build such satellite communication systems it is necessary to have estimated parameters of high service quality, one including the information delay time. To implement a mathematical model of traffic distribution in a satellite network, such analytical expressions for time delays are used, which have a discontinuity of the second kind at the moment when the arrival rate becomes equal to the service rate. Removal of this discontinuity can reduce the time required for calculating optimal routes. To achieve this goal, a piecewise linear approximation is used. As a way of specifying line segments, two approaches are considered, which are compared using the integral least squares method and the issue of the number of lines used in the conditions of the problem is also considered. As a result, approximation dependences were obtained, which allows plotting a piecewise-linear function of the mean waiting time in the buffer for the M/M/1 system. The procedure for finding the optimal parameters for this function is described and the analytical method was used to obtain approximate formulas for finding the tangency points of depending on the incoming traffic intensity.
Keywordssatellite channel, optimal routing, objective function, piecewise-linear approximation
 Gallagher R., Bertsekas D. Seti peredachi dannyh [Data transmission networks]. Moscow, Mir, 1989, 544 p. (In Russian)
 Kron G. Tenzornyj analiz setej [Tensor analysis of networks]. Moscow, Sov. radio, 1978, 720 p. (In Russian)
 Parfenov V. I., Zolotarev S. V. Ob odnom algoritme resheniya zadachi optimal'noj marshrutizacii po kriteriyu srednej zaderzhki [On one algorithm for solving the problem of optimal routing by the criterion of the average delay] // Vestnik VSU: Physics. Mathematics, 2007, no. 2, pp. 28–32. (In Russian)
 Ponomarev D. Yu., Gaipov K. E., Podoinitsyna O. I., Shiyanov E. A. Opredelenie celevoj funkcii dlya resheniya zadachi optimal'nogo raspredeleniya trafika tenzornym metodom [Determination of the objective function for solving the problem of optimal traffic distribution by the tensor method] // Proceedings of the International Scientific and Technical Conference «Modern information technologies», Penza, Penza State Technological Academy, 2009. (In Russian)
 Ponomarev D. Yu. O podhode k analizu setej massovogo obsluzhivaniya s ispol'zovaniem tenzornoj metodologii [On the approach to the analysis of queuing networks using tensor methodology] // Proceedings of the V International Conference «Identification of systems and control problems» SICPRO '06, Moscow, V. A. Trapeznikov Institute of Control Sciences of RAS, 2006.
 Ponomarev D. Yu. Tenzornyj metod dlya telekommunikacionnyh setej [Tensor method for telecommunication networks] // Proceedings of KSTU, 2006, no. 2–3. (In Russian)
 Vishnevsky V. M. Teoreticheskie osnovy proektirovaniya komp'yuternyh setej [Theoretical foundations for the design of computer networks]. Moscow, Technosphere, 2003, 512 p. (In Russian)
 Berezko M. P., Vishnevsky V. M., Levner E. V., Fedotov E. V. Matematicheskie modeli issledovaniya marshrutizacii v setyah peredachi dannyh [Mathematical models for the study of routing in data transmission networks] // Information Processes, 2001, vol. 1, no. 2, pp. 103–125. (In Russian)
 Verzhbitskiy V. M. Osnovy chislennyh metodov [Foundations of numerical methods]. Moscow, Direct-Media, 2013, 847 p. (In Russian)
 Linnik Yu. V. Metod naimen'shih kvadratov i osnovy teorii obrabotki nablyudenij [The method of least squares and the foundations of the theory of observational processing]. Moscow, State publication of physical and mathematical literature, 1962, 352 p. (In Russian)
For citing this articleKrikunov I.L., Gaipov K.E. Application of piecewise-linear approximation of probabilistic-time characteristics of queuing systems // Spacecrafts & Technologies, 2020, vol. 4, no. 4, pp. 219-225. doi: 10.26732/j.st.2020.4.04
This Article is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).